MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0b013e31815afe5b

Медицинская библиотека · American journal of therapeutics · 2008

Acute dystonic reaction associated with foscarnet administration.

Dubow Jordan S, Panush Stephanie R, Rezak Michael, Leikin Jerrold

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced movement disorders are commonly seen in the inpatient setting and outpatient movement disorders centers. The most common acute reactions are dystonia, parkinsonism, and akathisia. Drug-induced movement disorders are classically associated with dopamine receptor blocking agents, most notably typical and atypical antipsychotic medications. However, extrapyramidal side effects can also be seen with antiemetics, promotility drugs, serotonergic agents, and opioid agonists. We describe a patient who developed an acute dystonic reaction shortly after the administration of intravenous foscarnet, an antiviral agent. Her work-up for secondary causes of dystonia was otherwise negative, and her symptoms resolved after receiving intravenous anticholinergic treatment.

Для цитирования: Dubow Jordan S, Panush Stephanie R, Rezak Michael, Leikin Jerrold. Acute dystonic reaction associated with foscarnet administration.. American journal of therapeutics. 2008. DOI: 10.1097/mjt.0b013e31815afe5b.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.